On the General Solution to the Bratu and Generalized Bratu Equations
Lucas Hervé Koudahoun1, Jean Akande1, Damien Kêgnidé Kolawolé Adjaï1, Yélomè Judicaël Fernando Kpomahou2 & Marc Delphin Monsia1 Show affiliations
- University of Abomey-Calavi, Benin
- University of Abomey, Benin
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 193–200 · doi.org/10.3844/jmssp.2018.193.200
Abstract
This work shows that the Bratu equation belongs to a general class of Liénard-type equations for which the general solution may be exactly and explicitly computed within the framework of the generalized Sundman transformation. In this perspective the exact solution of the Bratu nonlinear two-point boundary value problem as well as of some well-known Bratu-type problems have been determined.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Koudahoun, L. H., Akande, J., Kolawolé Adjaï, D. K., Kpomahou, Y. J. F. & Monsia, M. D. (2018). On the General Solution to the Bratu and Generalized Bratu Equations. Journal of Mathematics and Statistics, 14(1), 193–200. https://doi.org/10.3844/jmssp.2018.193.200
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
